# SDR GLBA2015042900518

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 45,205 hours, 46,483 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN THE LT WING FWD SPAR CAP AT WS Y657, FROM LOWER EDGE TRAVELS UPWARD, 8.5" IN LENGTH.   REPAIRED IAW EO 15-120-57-006.    MAJOR REPAIR.
